# SDR DALA2016112809288

- Difficulty date: November 11, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 68,029 hours, 49,771 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT PANEL WAS FOUND CRACKED XOS=240.  THE SLAT PANEL WAS REMOVED IAW AMM 27-80-01 AND A NEW PANEL WAS INSTALLED.
